# SDR DL76S071518

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 65,250 hours, 30,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE TO UPPER HORIZONTAL STAB SKIN AND FRONT SPAR UPPER CHORD AT SPAR STA 27.  DAMAGE WAS CUTOUT AND REPAIR DOUBLER INSTALLED.
